# SDR AALA202311247357

- Difficulty date: November 23, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 27,793 hours, 13,191 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 LAVATORY DOOR DIFFICULT TO OPEN. MAINTENANCE ADJUSTED THE LAVATORY DOOR PER CMM 25-47-01.
